Toggle Main Menu Toggle Search

Open Access padlockePrints

Index policies for a class of discounted restless bandits

Lookup NU author(s): Professor Kevin Glazebrook, Dr Phil Ansell


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


The paper concerns a class of discounted restless bandit problems which possess an indexability property. Conservation laws yield an expression for the reward suboptimality of a general policy. These results are utilised to study the closeness to optimality of an index policy for a special class of simple and natural dual speed restless bandits for which indexability is guaranteed. The strong performance of the index policy is confirmed by a computational study.

Publication metadata

Author(s): Ansell PS; Glazebrook KD; Nino-Mora J

Publication type: Article

Publication status: Published

Journal: Advances in Applied Probability

Year: 2002

Volume: 34

Issue: 4

Pages: 754-774

ISSN (print): 0001-8678

ISSN (electronic): 1475-6064

Publisher: Applied Probability Trust